# SDR F3LA200600128

- Difficulty date: October 5, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N804FR
- Make and model: Airbus A318-111
- Aircraft serial: 2051
- Aircraft time: 10,541 hours, 5,467 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 1139
- Condition: Burned Out
- Location: Entertain Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT CREW REPORTED A STRONG ELECTRICAL-TYPE ODOR NEAR ROW 17 & AFT GALLEY AREA ENROUTE FOR LAST 30 MINS OF FLT & AFTER LANDING.  FOUND SEB ON ROW 17 DEF BAD.  DEFERRED LIVE TV SYS PER MEL 44-20-01AA,  SEB AT 17E REPLACED PER LTV AMM 44-25-00 AND OPS CHECKED GOOD.    PERFORMED SYS INTEGRITY CHK PER LTV AMM 44-25-00.  NO DEFECTS NOTED.  A REPORT WAS RECEIVED FROM LIVE TV ON THE INVESTIGATION INTO THE FAILURE OF SEB.  AN INTERNAL SHORT WITHIN SEB TRANSFORMER T2 CAUSED +15VDC TO BE DELIVERED TO +5VDC CIRCUIT.  THIS OVER-VOLTAGE TO +5VDC CIRCUIT CAUSED SEVERAL CAPACITORS LOCATED ON UNIT CIRCUIT CARD ASSY TO BE THERMALLY STRESSED.  ELECTRICAL ODOR EXPERIENCED ON ACFT ATTRIBUTED TO THERMAL STRESS OF THE CAPACITORS.
